# SDR AALA202111151067

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 13,195 hours, 5,048 cycles
- System (JASC): 2540 · Lavatories
- Part: Track
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY BY L3 DOOR LOCK WAS JAMMED & DOOR HAD TO BE TAKEN OFF TRACK TO OPEN. CLEANED LOWER TRACK ON LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-00-00.
